MathSciNet Relay Station
MathSciNet bibliographic data
MR2840439 94A29 (68P30 94A24 94A45)
Szpankowski, Wojciech; Verdú, Sergio Minimum expected length of fixed-to-variable lossless compression without prefix constraints. IEEE Trans. Inform. Theory 57 (2011), no. 7, 4017–4025.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement